MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD MAXGUARD¿ EXTENSION SET WITH NEEDLELESS Y-SITE AND STOPCOCK; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD MAXGUARD¿ EXTENSION SET WITH NEEDLELESS Y-SITE AND STOPCOCK; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MX4450
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/28/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Fda notified?: the initial reporter also notified the fda via medwatch #(b)(4).A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that 5 bd maxguard¿ extension sets with needleless y-site and stopcock were blocked during the priming process.The following information was provided by the initial reporter: "5 reports where the maxguard extension sets do not prime as a patient is being prepared for surgery.Multiple reports of attempting to prime for patient care and iv fluid set up for surgery and the sets do not prime with fluid, there is some kind of occlusion within the set.".
 
Additional Manufacturer Narrative
Investigation summary no product or photo was returned by the customer.It was reported by the customer that the extension set will not prime with fluid, there is some kind of occlusion with the set.The customer complaint could not be verified due to the product not being returned for failure investigation.A device history record review for model mx4450 lot number 22099402 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.
 
Event or Problem Description

Brand Name
BD MAXGUARD¿ EXTENSION SET WITH NEEDLELESS Y-SITE AND STOPCOCK
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key17048674
Report Number9616066-2023-01064
Device Sequence Number6984623
Product Code FPA
UDI-Device Identifier10885403274671
UDI-Public10885403274671
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMX4450
Device Lot Number22099402
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2023
Supplement Date Received by Manufacturer08/14/2023
Initial Report FDA Received Date06/02/2023
Supplement Report FDA Received Date08/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown